| Model Number |
WA69320M |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was returned to an olympus repair center for evaluation and the customer¿s reported problem was confirmed.The device evaluation found the forceps are deformed and the tips do not engage.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
Event or Problem Description
The customer reported that the tip of jaws was distorted.The issue was discovered when the product was purchased.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event occurred due to application of excessive mechanical force by the customer.Olympus will continue to monitor field performance for this device.